MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, NEEDLE HOLDER, CURVED LEFT; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, NEEDLE HOLDER, CURVED LEFT; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Catalog Number 0250080341
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the metal layer broke outside of the patients body.No pieces fell into the patient.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: during the surgery, when the nurse put tc needle holder tip into device table, found the metal layer broken, discovered in time and metal layer broken out of patient¿s body, the medical accident was not to happen.The surgeon changed a new one to finish surgery.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive contact with another surgical device and/or excessive reprocessing.The device manufacture date is not known.
 
Event or Problem Description
It was reported that the metal layer broke outside of the patient's body.No pieces fell into the patient.

Brand Name
PKG, NEEDLE HOLDER, CURVED LEFT
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7802972
Report Number0002936485-2018-00587
Device Sequence Number1143621
Product Code OCZ
UDI-Device Identifier07613327058277
UDI-Public07613327058277
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250080341
Device Lot Number1540078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2018
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1